Universidad Complutense de Madrid
E-Prints Complutense

Whitney extension theorems for convex functions of the classes C1 and C1ω

Impacto

Descargas

Último año

Azagra Rueda, Daniel y Mudarra, C. (2017) Whitney extension theorems for convex functions of the classes C1 and C1ω. Proceedings of the London Mathematical Society, 114 (1). pp. 133-158. ISSN 0024-6115

[img] PDF
Restringido a Sólo personal autorizado del repositorio

350kB

URL Oficial: http://onlinelibrary.wiley.com/doi/10.1112/plms.12006/full


URLTipo de URL
http://onlinelibrary.wiley.com/Editorial


Resumen

Let C be a subset of ℝn (not necessarily convex), f : C → R be a function and G : C → ℝn be a uniformly continuous function, with modulus of continuity ω. We provide a necessary and sufficient condition on f, G for the existence of a convex function F ∈ CC1ω(ℝn) such that F = f on C and ∇F = G on C, with a good control of the modulus of continuity of ∇F in terms of that of G. On the other hand, assuming that C is compact, we also solve a similar problem for the class of C1 convex functions on ℝn, with a good control of the Lipschitz constants of the extensions (namely, Lip(F) ≲ ∥G∥∞). Finally, we give a geometrical application concerning interpolation of compact subsets K of ℝn by boundaries of C1 or C1,1 convex bodies with prescribed outer normals on K.


Tipo de documento:Artículo
Información Adicional:

[final page numbers not yet available]

Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:43806
Depositado:11 Jul 2017 08:11
Última Modificación:11 Jul 2017 10:23

Descargas en el último año

Sólo personal del repositorio: página de control del artículo